# SDR UPS805358

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Ff Transmitter
- Part number: MS2719824
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, NR 2 ENGINE INFLIGHT SHUT-DOWN - FLAMEOUT - TOP OF DESCENT FL 360, UNABLE TO RESTART.  NR 2 ENG F/F TRANSMITTER SEAL DEFECTIVE.  REPLACED SEAL.
